# SDR CALA2019092801648

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 77,152 hours, 17,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73214
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7140 - EMP RH STAB TO BODY CUTOUT LOWER FWD SKIN DEEP CHAFED, REFER NRC 9130455 DAMAGED SKIN PANEL CUT AND REMOVED AT STA1763.5, HFEC INSP CARRY OUT PER B767 NTM PART 6 51-00-19, NO CRACK FOUND. REPAIR PARTS INSTALLED PER ECRA 5331-02461 RH STAB TO BODY CUTOUT LOWER FWD FAIRING SKIN STA1725.5-1767.25 REPAIRED OER ECRA 5331-02461 ADD EMP: RII APPROVED
